# SDR REXA2013040800485

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 11,231 hours, 6,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12 IS CRACKED JUST FWD OF THE 280 BEAM, IN THE VERY FWD E & E BAY.  REPAIRED LBL 12 BEAM IAW EO R53326.
